# SDR AALA20140201003

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 68,106 hours, 29,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF CUSP AT LT STATION 712.  INSTALL REPAIR DOUBLER IAW AARD 53-20-00-16.
